NinjaBE Games Schedule of Events (all times are approximated)

 

Stage

Event

Time/Date

 

Location/Resp.

 

Pre-Event

NinjaBE Games/UNAA Registration

Waiver must be signed by all participants

Anytime

2/11-2/21/19                                         

Online at:

Register

Pre-Event

General Event Preparation                                        

Practice at reduced rates (call-in/onsite reservations only)

M, T, W, Th

4:00-8:00pm

NinjaBE

Call-in to reserve reduced rates

($5.00 off 90 minutes)

Event Day

 

Registration/Sign -In

 

4:30- 5:00PM

2/22/19

NinjaBE

Event Day

 

Practice Time for Ninja’s Only

1 hour – (fee included with registration)

5:00- 6:00PM

2/22/19

NinjaBE

 

Event Day

 

Opening Ceremony

Welcome Message from NinjaBE Format Overview

6:00- 6:10PM

2/22/19

NinjaBE – Master Judge

Event Day

 

Competition Stage 1

FitGame 1/2

6:10- 7:00PM

2/22/19

NinjaBE (2 FitGames)

Event Day

 

Competition Stage 2

FitGame 1/2

7:00- 7:50PM

2/22/19

NinjaBE (2 FitGames)

Event Day

 

Closing Ceremony –

Results/Honor/Awards

8:00- 8:15PM

2/22/19

NinjaBE – Master Judge

 

 

Stage

Event

Time/Date

 

Location/Resp.

 

Pre-Event

NinjaBE Games/UNAA Registration

Waiver must be signed by all participants

Anytime

2/11  – 2/21                                         

Online at:

Register

Pre-Event

General Event Preparation                                        

Practice at reduced rates (call-in/onsite reservations only)

M, T, W, Th

4:00-8:00pm

NinjaBE

Call-in to reserve reduced rates

($5.00 off 90 minutes)

Event Day

 

Registration/Sign -In

 

5:30- 6:00PM

2/23/19

NinjaBE

Event Day

 

Practice Time for Ninja’s Only

1 hour – (fee included with registration)

6:00- 7:00PM

2/23/19

NinjaBE

 

Event Day

 

Opening Ceremony

Welcome Message from NinjaBE Format Overview

7:00- 7:20PM

2/23/19

NinjaBE – Master Judge

Event Day

 

Competition Stage 1

FitGame 1/2/3

7:20- 8:00PM

2/23/19

NinjaBE  (3 FitGames)

Event Day

 

Competition Stage 2 

FitGame 1/2/3

8:00- 9:00PM

2/23/19

NinjaBE  (3 FitGames)

Event Day

 

Competition Stage 3

FitGame 1/2/3

9:00- 9:50PM

2/23/19

NinjaBE (3 FitGames)

Event Day

 

Closing Ceremony –

Results/Honor/Awards

10:00- 10:20PM

2/23/19

NinjaBE – Master Judge

 

 

Stage

Event

Time/Date

 

Location/Resp.

 

Pre-Event

NinjaBE Games/UNAA Registration

Waiver must be signed by all participants

Anytime

2/11  – 2/21                                         

Online at:

Register

Pre-Event

General Event Preparation                                        

Practice at reduced rates (call-in/onsite reservations only)

M, T, W, Th

4:00-8:00pm

NinjaBE

Call-in to reserve reduced rates

($5.00 off 90 minutes)

Event Day

 

Registration/Sign -In

 

5:30- 5:30PM

2/23/19

NinjaBE

Event Day

 

Practice Time for Ninja’s Only

1 hour – (fee included with registration)

6:00- 7:00PM

2/23/19

NinjaBE

 

Event Day

 

Opening Ceremony

Welcome Message from NinjaBE Format Overview

7:00- 7:20PM

2/23/19

NinjaBE – Master Judge

Event Day

 

Competition Stage 1

FitGame 1/2/3

7:20- 8:00PM

2/23/19

NinjaBE  (3 FitGames)

Event Day

 

Competition Stage 2 

FitGame 1/2/3

8:00- 9:00PM

2/23/19

NinjaBE  (3 FitGames)

Event Day

 

Competition Stage 3

FitGame 1/2/3

9:00- 9:50PM

2/23/19

NinjaBE  (3 FitGames)

Event Day

 

Closing Ceremony –

Results/Honor/Awards

10:00- 10:20PM

2/23/19

NinjaBE – Master Judge

 

 

Stage

Event

Time/Date

 

Location/Resp.

 

Pre-Event

NinjaBE Games/UNAA Registration

Waiver must be signed by all participants

Anytime

2/11  – 2/21                                         

Online at:

Register

Pre-Event

General Event Preparation                                        

Practice at reduced rates (call-in/onsite reservations only)

M, T, W, Th

4:00-8:00pm

NinjaBE

Call-in to reserve reduced rates

($5.00 off 90 minutes)

Event Day

 

Registration/Sign -In

 

5:30- 5:30PM

2/23/19

NinjaBE

Event Day

 

Practice Time for Ninja’s Only

1 hour – (fee included with registration)

6:00- 7:00PM

2/23/19

NinjaBE

 

Event Day

 

Opening Ceremony

Welcome Message from NinjaBE Format Overview

7:00- 7:20PM

2/23/19

NinjaBE – Master Judge

Event Day

 

Competition Stage 1

FitGame 1/2/3

7:20- 8:00PM

2/23/19

NinjaBE  (3 FitGames)

Event Day

 

Competition Stage 2 

FitGame 1/2/3

8:00- 9:00PM

2/23/19

NinjaBE  (3 FitGames)

Event Day

 

Competition Stage 3

FitGame 1/2/3

9:00- 9:50PM

2/23/19

NinjaBE  (3 FitGames)

Event Day

 

Closing Ceremony –

Results/Honor/Awards

10:00- 10:20PM

2/23/19

NinjaBE – Master Judge

 

 

Stage

Event

Time/Date

 

Location/Resp.

 

Pre-Event

NinjaBE Games/UNAA Registration

Waiver must be signed by all participants

Anytime

2/11  – 2/21                                         

Online at:

Register

Pre-Event

General Event Preparation                                        

Practice at reduced rates (call-in/onsite reservations only)

M, T, W, Th

4:00-8:00pm

NinjaBE

Call-in to reserve reduced rates

($5.00 off 90 minutes)

Event Day

 

Registration/Sign -In

 

3:30- 4:00PM

2/24/19

NinjaBE

Event Day

 

Practice Time for Ninja’s Only

1 hour – (fee included with registration)

4:00- 5:00PM

2/24/19

NinjaBE

 

Event Day

 

Opening Ceremony

Welcome Message from NinjaBE Format Overview

5:00- 5:10PM

2/24/19

NinjaBE – Master Judge

Event Day

 

Competition Stage 1

FitGame 1/2/3

5:15- 5:35PM

2/24/19

NinjaBE  (3 FitGames)

Event Day

 

Competition Stage 2 

FitGame 1/2/3

5:35- 6:00PM

2/24/19

NinjaBE  (3 FitGames)

Event Day

 

Competition Stage 3

FitGame 1/2/3

6:00- 6:20PM

2/24/19

NinjaBE  (3 FitGames)

Event Day

 

Closing Ceremony –

Results/Honor/Awards

6:20- 6:30PM

2/24/19

NinjaBE – Master Judge